Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 36, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Apr 27, 2009, 5:30 AM EDT for Collier County, Florida. It took effect at Apr 27, 2009, 11:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2009, 5:30 AM EDT (09:30 UTC)
- In effect from
- Apr 27, 2009, 11:00 AM EDT
- Expired
- Apr 27, 2009, 5:47 PM EDT
- In force
- 7 hr
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 9.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 270930 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 530 AM EDT MON APR 27 2009 ...RED FLAG WARNING IN EFFECT FOR GLADES, HENDRY, AND COLLIER COUNTIES FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING DUE TO A COMBINATION OF RELATIVE HUMIDITY FALLING TO 35 PERCENT, 20 FOOT WINDS OF 15 MPH, AND HIGH DISPERSION INDICES... FLZ063-066-069-070-272200- /O.NEW.KMFL.FW.W.0036.090427T1500Z-090427T2200Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER- 530 AM EDT MON APR 27 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING. RELATIVE HUMIDITIES WILL LIKELY FALL TO 35 PERCENT ACROSS MUCH OF THE WESTERN PORTION OF THE WARNING AREA BY EARLY AFTERNOON. THE LOW VALUES OF RELATIVE HUMIDITY...WHEN COMBINED WITH EASTERLY WINDS AROUND 15 MPH AND HIGH DISPERSION INDICES...HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING. DANGEROUS FIRE GROWTH CONDITIONS ARE POSSIBLE IN AREAS WHERE RELATIVE HUMIDITIES MAY DROP TO OR SLIGHTLY BELOW 35 PERCENT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ 70/DD
2 follow-up statements
000 WWUS82 KMFL 271810 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 210 PM EDT MON APR 27 2009 ...RED FLAG WARNING IN EFFECT FOR GLADES...HENDRY...AND COLLIER COUNTIES UNTIL 6 PM EDT THIS EVENING DUE TO A COMBINATION OF RELATIVE HUMIDITY FALLING TO 35 PERCENT...20 FOOT WINDS NEAR 15 MPH...AND HIGH DISPERSION INDICES... ...FIRE WEATHER WATCH IN EFFECT FOR GLADES...HENDRY...AND INLAND COLLIER COUNTIES TUESDAY FOR POSSIBLY 4 OR MORE HOURS WITH RELATIVE HUMIDITIES BELOW 35 PERCENT AND HIGH DISPERSION INDICES... FLZ063-066-070-281000- /O.NEW.KMFL.FW.A.0028.090428T1700Z-090428T2300Z/ /O.EXT.KMFL.FW.W.0036.000000T0000Z-090427T2200Z/ GLADES-HENDRY-INLAND COLLIER- 210 PM EDT MON APR 27 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. RELATIVE HUMIDITIES MAY FALL TO OR JUST BELOW 35 PERCENT ACROSS MUCH OF THE WESTERN PORTION OF THE WARNING AREA THIS AFTERNOON. THE LOW VALUES OF RELATIVE HUMIDITY...WHEN COMBINED WITH EASTERLY WINDS AROUND 15 MPH AND HIGH DISPERSION INDICES...WILL LEAD TO RED FLAG CONDITIONS. DANGEROUS FIRE GROWTH IS POSSIBLE IN AREAS WHERE RELATIVE HUMIDITIES MAY DROP TO OR SLIGHTLY BELOW 35 PERCENT DUE TO THE STRONG WINDS AND HIGH DISPERSION. ON TUESDAY...DEEP MIXING WILL CONTINUE TO BRING DRY AIR DOWN TO THE SURFACE. RELATIVE HUMIDITIES WILL LIKELY FALL BELOW 35 PERCENT FOR A FEW HOURS OVER THESE SAME AREAS...POSSIBLY 4 OR 5 HOURS DEPENDING ON HOW WARM TEMPERATURES GET. ALSO...THOUGH 20 FT WINDS ARE EXPECTED TO WEAKEN SOME...DISPERSION INDICES WILL REMAIN HIGH DUE TO STRONG EASTERLY WINDS NEAR 20 MPH THROUGH THE MIXING LAYER. THIS COMBINATION WILL POTENTIALLY LEAD TO DANGEROUS FIRE WEATHER CONDITIONS ACROSS THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ069-272200- /O.EXT.KMFL.FW.W.0036.000000T0000Z-090427T2200Z/ COASTAL COLLIER- 210 PM EDT MON APR 27 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING. RELATIVE HUMIDITIES MAY FALL TO OR JUST BELOW 35 PERCENT ACROSS COASTAL COLLIER COUNTY THIS AFTERNOON. THE LOW VALUES OF RELATIVE HUMIDITY...WHEN COMBINED WITH EASTERLY WINDS AROUND 15 MPH AND HIGH DISPERSION INDICES...WILL LEAD TO RED FLAG CONDITIONS. DANGEROUS FIRE GROWTH IS POSSIBLE IN AREAS WHERE RELATIVE HUMIDITIES MAY DROP TO OR SLIGHTLY BELOW 35 PERCENT DUE TO THE STRONG WINDS AND HIGH DISPERSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ GS/BNB
000 WWUS82 KMFL 272147 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 547 PM EDT MON APR 27 2009 ...RED FLAG WARNING FOR TODAY IS CANCELLED... ...FIRE WEATHER WATCH IN EFFECT FOR GLADES...HENDRY...AND INLAND COLLIER COUNTIES TUESDAY FOR POSSIBLY 4 OR MORE HOURS WITH RELATIVE HUMIDITIES BELOW 35 PERCENT AND HIGH DISPERSION INDICES... FLZ063-066-070-281030- /O.CAN.KMFL.FW.W.0036.000000T0000Z-090427T2200Z/ /O.CON.KMFL.FW.A.0028.090428T1700Z-090428T2300Z/ GLADES-HENDRY-INLAND COLLIER- 547 PM EDT MON APR 27 2009 ...RED FLAG WARNING FOR TODAY IS CANCELLED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... RELATIVE HUMIDITIES HAVE CLIMBED TO ABOVE 35 PERCENT OVER THE AREA THEREFORE THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. ON TUESDAY...DEEP MIXING WILL CONTINUE TO BRING DRY AIR DOWN TO THE SURFACE. RELATIVE HUMIDITIES WILL LIKELY FALL BELOW 35 PERCENT FOR A FEW HOURS OVER THESE SAME AREAS...POSSIBLY 4 OR 5 HOURS DEPENDING ON HOW WARM TEMPERATURES GET. ALSO...THOUGH 20 FT WINDS ARE EXPECTED TO WEAKEN SOME...DISPERSION INDICES WILL REMAIN HIGH DUE TO STRONG EASTERLY WINDS NEAR 20 MPH THROUGH THE MIXING LAYER. THIS COMBINATION WILL POTENTIALLY LEAD TO DANGEROUS FIRE WEATHER CONDITIONS ACROSS THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ069-272300- /O.CAN.KMFL.FW.W.0036.000000T0000Z-090427T2200Z/ COASTAL COLLIER- 547 PM EDT MON APR 27 2009 ...RED FLAG WARNING FOR TODAY IS CANCELLED... RELATIVE HUMIDITIES HAVE CLIMBED TO ABOVE 35 PERCENT OVER THE AREA THEREFORE THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 27, 4:19 AM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 27, 4:19 AM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
419 AM EDT MON APR 27 2009
.DISCUSSION...
ANOTHER QUIET NIGHT IS IN PROGRESS ACROSS SOUTH FLORIDA...WITH
STRONG EASTERLY FLOW REGIME CONTINUING AND ONLY A FEW LIGHT
SHOWERS NOTED OVER THE LOCAL ATLANTIC WATERS AND EAST COAST.
OVERALL...TRENDS IN SHORT TERM MODEL GUIDANCE REMAIN UNCHANGED...
WITH ALL MODELS SUGGESTING THAT MID-LEVEL RIDGE CURRENTLY CENTERED
ACROSS THE DELMARVA REGION WILL SHIFT NORTHEASTWARD INTO THE
ATLANTIC TODAY...AS LONG WAVE TROUGH WITH EMBEDDED STRONGER
VORTICES EJECTS NORTHEASTWARD ACROSS THE NORTHERN PLAINS. THIS
WILL ALLOW FOR MORE OF AN INFLUENCE OF WEAKNESS IN HEIGHT FIELD
ALOFT OVER SOUTH FLORIDA...WITH THE WESTERN PERIPHERY OF A WEAK
UPPER LOW EAST OF THE BAHAMAS EXPECTED TO EDGE CLOSER TO THE AREA
TODAY. HOWEVER...A VERY DRY AIRMASS EMANATING FROM REGION OF
STRONG LARGE SCALE SUBSIDENCE TO THE NORTH OF THIS UPPER LOW AND
TO THE SOUTH OF THE RIDGE OVER THE ATLANTIC WILL CONTINUE TO BE
ADVECTED SOUTHWESTWARD ACROSS THE AREA...AND SHOULD LIMIT THREAT
FOR SHOWERS...WITH POPS BEING HELD AT 10 PERCENT ACROSS THE
BOARD...AND BULK OF PRECIPITATION EXPECTED TO OCCUR FROM THE
SOUTHERN BAHAMAS WESTWARD TO THE FLORIDA KEYS. RIDGING ALOFT OVER
THE WESTERN ATLANTIC IS EXPECTED TO WEAKEN BEGINNING TONIGHT...AS
A STRONG UPPER LOW DROPS SOUTHEASTWARD FROM HUDSON BAY TOWARD THE
GREAT LAKES...WITH A BROAD SUBTROPICAL HIGH CENTERED OVER MEXICO
FORECAST TO BEGIN STRENGTHENING DOWNSTREAM FROM UPPER LOW MOVING
ONSHORE OVER THE PACIFIC NORTHWEST. AS THIS RIDGE BEGINS TO BUILD
EASTWARD ACROSS THE GULF OF MEXICO FROM TUESDAY NIGHT INTO
WEDNESDAY...ITS INFLUENCE SHOULD FINALLY FORCE THE PESKY BAHAMAS
UPPER LOW EASTWARD...WITH LOW-LEVEL MOISTURE FINALLY BEGINNING TO
INCREASE FROM TUESDAY INTO WEDNESDAY. THUS...EXPECT A SLIGHT
INCREASE IN SHOWER ACTIVITY BY THE END OF THE SHORT TERM PERIOD...
WITH A CONTINUATION OF EASTERLY FLOW IN THE LOWER-LEVELS.
TEMPERATURES WILL GENERALLY FOLLOW A PERSISTENCE PATTERN...WITH
DEGREE OF CLOUD COVER BEING THE PRIMARY MODULATING FACTOR IN
DETERMINING MAXIMUM TEMPERATURES. EXPECT HIGHS TO CONTINUE RUNNING
AROUND 80-83 F ALONG THE ATLANTIC COAST AND 87-90F ALONG THE GULF
COAST...WITH LOWS IN THE LOWER/MID 60S INTERIOR AND WEST AND
LOWER/MID 70S EAST.
GLOBAL MODELS SUGGEST THAT MID-LEVEL SUBTROPICAL RIDGE AXIS WILL
CONTINUE TO BUILD OVER THE FLORIDA PENINSULA FROM THE WEST...AND
REMAIN IN PLACE FOR THE FIRST HALF OF THE EXTENDED PERIOD BEFORE
BEGINNING TO WEAKEN BY NEXT WEEKEND...AS UPPER LOW OVER THE
PACIFIC NORTHWEST BEGINS TO FINALLY EJECT EASTWARD ACROSS THE
NORTHERN PLAINS/GREAT LAKES. IN THE LOWER-LEVELS...EASTERLY FLOW
WILL CONTINUE TO DIMINISH AS SURFACE RIDGE AXIS SHIFTS EASTWARD
INTO THE ATLANTIC...ALLOWING LIGHTER SOUTHEASTERLY RETURN FLOW TO
PREVAIL THROUGH NEXT WEEKEND. ALTHOUGH THERE ARE DIFFERENCES IN
STRENGTH AND TIMING BETWEEN THE GFS/ECMWF...IT ALSO APPEARS THAT A
SOUTHERN STREAM TROUGH WILL MOVE INTO THE GULF SOMETIME NEXT
WEEKEND...WITH INCREASING SOUTHWEST FLOW ALOFT RESULTING IN A
SUBSTANTIAL INCREASE IN DEEP-LAYER MOISTURE OVER THE REGION BY THE
END OF THE WEEK. WITH LIGHTER GRADIENT...SEA BREEZES ARE
ANTICIPATED ALONG BOTH COASTS FROM WEDNESDAY BEYOND...WITH AT
LEAST WIDELY SCATTERED DIURNAL CONVECTION POSSIBLE OVER THE
MAINLAND...AND NOCTURNAL SHOWER ACTIVITY OVER THE ATLANTIC AND
ADJACENT PORTIONS OF THE SOUTHEAST COAST. FORECAST SOUNDINGS
INDICATE THAT MID-LEVEL SUBSIDENCE MAY INITIALLY LIMIT COVERAGE OF
ACTIVITY ON WEDNESDAY/THURSDAY...WITH PERHAPS A HIGHER COVERAGE ON
FRIDAY/SATURDAY AFTERNOONS AS CAP WEAKENS AND MOISTURE INCREASES.
PREVAILING SOUTHEASTERLY STEERING FLOW SHOULD RESULT IN SHOWERS
AND STORMS BECOMING CONCENTRATED OVER THE INTERIOR AND WEST
COAST...AND WILL CONTINUE TO SHOW HIGHEST POPS IN THIS PORTION OF
THE FORECAST AREA.
&&
.MARINE...
WILL CONTINUE TREND OF EXPANDING CURRENT SCA FOR ALL ATLANTIC
MARINE ZONES AND BISCAYNE BAY FORWARD IN TIME THIS MORNING...
WITH EASTERLY WINDS EXPECTED TO REMAIN AT OR ABOVE 20 KNOTS AND
GULF STREAM SEAS EXPECTED TO RUN IN THE 6-9 FOOT RANGE THROUGH
TUESDAY AFTERNOON. IT STILL APPEARS AS IF GRADIENT FLOW WILL BEGIN
TO DIMINISH BEYOND TUESDAY AFTERNOON AS SURFACE RIDGE AXIS WEAKENS
AND SHIFTS EASTWARD INTO THE ATLANTIC...BUT SEAS WILL LIKELY BE
SLOWER TO SUBSIDE AND SCEC HEADLINES MAY STILL BE REQUIRED.
LIGHTER SOUTHEAST FLOW OF 10-15 KNOTS CAN BE EXPECTED ACROSS ALL
OF THE LOCAL WATERS FROM THE END OF THE WEEK INTO THE WEEKEND...
WITH SEAS FALLING BACK INTO THE 2-4 FOOT RANGE.
&&
.FIRE WEATHER...
WILL LIKELY BE ISSUING RFW SHORTLY FOR GLADES/HENDRY/COLLIER
COUNTIES...WITH MINIMUM RH EXPECTED TO ONCE AGAIN BRIEFLY FALL
TO 35 PERCENT THIS AFTERNOON. THIS RH...COUPLED WITH 20 FOOT WINDS
IN EXCESS OF THE 15 MPH CRITERIA...AND GOOD DISPERSION INIDICES...
WILL CREATE DANGEROUS FIRE GROWTH CONDITIONS ACROSS THE WARNING
AREA. ALTHOUGH SIMILAR CONDITIONS MAY EXIST FOR THE SAME AREA ON
TUESDAY AFTERNOON...INCREASING SOUTHEAST FLOW AND LOW-LEVEL
MOISTURE WILL LIKELY PRECLUDE FIRE WEATHER CONCERNS AT THE END OF
THE FORECAST PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 81 71 81 71 / 10 10 10 10
FORT LAUDERDALE 83 75 83 75 / 10 10 10 20
MIAMI 82 73 82 73 / 10 20 20 20
NAPLES 89 65 89 65 / 10 10 10 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT TUESDAY FOR AMZ630-
AMZ650-AMZ651-AMZ670-AMZ671.
GM...NONE.
&&
LONG TERM...70/DD
SHORT TERM/AVIATION...60/BDHazardous weather outlook, Apr 27, 4:25 AM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 425 AM EDT MON APR 27 2009 FLZ063-066>075-168-172>174-272330- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 425 AM EDT MON APR 27 2009 ...HIGH RISK OF RIP CURRENTS ATLANTIC COAST BEACHES... ...VISIBILITY RESTRICTIONS FROM WILDFIRE SMOKE IN COLLIER COUNTY... ...HAZARDOUS GULF STREAM SEAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: EASTERLY WINDS FROM 18 TO 25 MPH TODAY ALONG THE ATLANTIC COAST WILL CREATE A HIGH RISK OF RIP CURRENTS FOR THE ATLANTIC COAST BEACHES. SWIMMING IS NOT ENCOURAGED DUE TO THE DANGERS POSED BY RIP CURRENTS. VISIBILITY: RESTRICTIONS IN VISIBILITY WILL CONTINUE NEAR THE WILDFIRE OVER CENTRAL RURAL COLLIER COUNTY, ESPECIALLY NEAR AND WEST OF THE INTERSECTION OF ALLIGATOR ALLEY AND STATE ROUTE 29. WAVES: A STRONG PRESSURE GRADIENT WILL PRODUCE WINDS AROUND 18 TO 22 KNOTS WITH HIGHER GUSTS OVER THE LOCAL ATLANTIC WATERS TODAY. THE GULF STREAM SEAS WILL RANGE FROM 6 TO NEAR 7 FEET TODAY AND SLOWLY SUBSIDE TONIGHT AS THE WINDS DECREASE SOME OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MODERATE TO STRONG EASTERLY WINDS WILL CONTINUE TO AFFECT THE ATLANTIC COAST BEACHES OF SOUTH FLORIDA THROUGH TUESDAY. THIS WILL CONTINUE TO LEAD TO AN ELEVATED RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES FOR THE NEXT COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:10 PM EDT | Fire Weather Watch | MFL | 16 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.